教師資料查詢 | 類別: 期刊論文 | 教師: 吳錦全 WU CHIU-CHUAN (瀏覽個人網頁)

標題:Statistical inferences for the lifetime performance index of the products with the Gompertz distribution under censored samples
學年104
學期2
出版(發表)日期2016/04/01
作品名稱Statistical inferences for the lifetime performance index of the products with the Gompertz distribution under censored samples
作品名稱(其他語言)
著者Wu, C. C., Chen*, L. C. and Chen Y. J.
單位
出版者
著錄名稱、卷期、頁數Communications in Statistics - Simulation and Computation, 45(4), pp. 1318-1336.
摘要Manufacturers often apply process capability indices in the quality control. This study constructs statistical analysis methods of assessing the lifetime performance index of Gompertz products under progressively type II right censored samples. The maximum likelihood estimator of the index is inferred by data transformation and then utilized to develop a hypothesis testing procedure and a confidence interval to assess product performance. We also give one example and some Monte Carlo simulations to assess the behavior of the testing procedure and confidence interval. The results show that our proposed method can effectively evaluate whether the lifetime of products meet the requirement.
關鍵字Gompertz distribution; Lifetime performance index; Maximum likelihood estimator; Monte Carlo simulation; Progressively type II right censored sample
語言英文(美國)
ISSN0361-0918
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!